Ask an expert
Question

16 Feb 2009

Help asb met Menstruasie probleem
Ek menstrueer nou al vir so plus minus 3 weke. Dit is rerig baie min en so elke 6de dag is daar niks nie.
Dan dink ek ek is nou klaar maar dan elke keer nadat ek en my ou saam geslaap het begin ek weer van voor af. Ek begin nou bietjie bekommerd raak oor dit. Ek dra net tampons en vergeet soms om die ding elke 4 tot 8 ure omteruil.
Kan jy asseblief vir my se wat kan fout wees?
Answer 1,459 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There are many possible causes - hormonal, problems with the uterus or cervix, cysts. You should see a doctor for a full assessment.
The injection can cause irregular bleeding.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18678 votes
Vote